# SDR SWIA201128706

- Difficulty date: November 29, 2011
- Submitted: December 3, 2011
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 21,652 hours, 18,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 33 OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 5411)  RELAMPED EMERGENCY LIGHT.
